If you were to think of bruises in a normal context, you would probably only be considering the off-colored marks that take place when you have fallen down or when you have bumped into something too roughly. Your thought process would probably change if you looked down and suddenly determined that you now had unexplained blue and purple bruises on your extremities. For people taking the prescription drug Warfarin, this sudden realization is a too common occurrence, but if you are new to using Warfarin, you would probably find this situation startling.
Warfarin is a prescription drug that is often prescribed to people who have a tendency towards thrombosis or for people who have already formed a blood clot. When it is taken, it can help reduce the risk of embolism by reducing the size of the clot and helping prevent new clots from forming. It is often prescribed to people who have suffered a heart attack.
If you have been prescribed Warfarin, you may find that you are now noticing purple bruises on your arms and legs that didn’t seem to appear before you started your new subscription. While the bruises are probably caused by taking this prescription, you still need to understand why the bruising is occurring and how you can help prevent it.
In the first place, be aware of the fact that Warfarin is a blood thinner and anti-coagulant. This drug prevents blood clots through reducing your body’s ability to clot blood by inhibiting the action of vitamin K, and because of that, relatively minor contusions will bleed more than they would if the Warfarin was not being taken.
Think about the way that a bruise is formed. You will find that a bruise is formed when a blood vessel under the skin is ruptured even if the skin itself is not. The blood leaks beneath the skin, giving bruises their dark coloration, and the more blood vessels that are broken, the larger and darker the bruise will be.
Bruises can be very dramatic when a person is using Warfarin, because the blood is not clotting, and more blood comes closer to the surface of the skin. Consider all the times when you bark your shin, or when you bump into a countertop or a doorframe. When using Warfarin these instances can cause bruises that look like you have tumbled down the stairs.
Start by speaking to your doctor if you are looking for a way to prevent the bruises that occur thanks to Warfarin. There could be alternative or replacement medications for Warfarin that will help reduce the bruising, but these alternatives might be more expensive or more difficult to find. Keep in mind that blood thinning is the primary purpose fulfilled by Warfarin.
You don’t need to feel helpless when it comes to trying to overcome your easy bruising. You may find that the unique, all natural formula found in the Bruises Be Banned daily program can be the right solution for you. You probably won’t be able to avoid bruising completely, but you can take steps to combat the situation. Following the Bruises Be Banned daily program can help you overcome your tendency to bruise easily, but more importantly, it can help you reduce bruising or prevent bruising altogether before you bruise in the first place.